# SDR SWAA2025102724834

- Difficulty date: October 15, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 37,449 hours, 18,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS HOUSING LOCATED MID CABIN UPPER CEILINGS IS DAMAGED.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY HOUSING; MID CABIN CEILING AND PERFORMED A GOOD OPS CHECKED IAW AMM 33-51-01-960-802 STEPS 3. C; (4) (C) (6) (7) (11) (12).
